# SDR SWAA2019062634150

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 43,406 hours, 25,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: 5A3307
- Condition: Worn
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE SKIRT WORN. / R&R SLIDE PER TASK CARD.
